# SDR DALA2019071404213

- Difficulty date: July 14, 2019
- Submitted: July 15, 2019
- Operation: Air carrier
- Aircraft: N3756
- Make and model: Boeing 737832
- Aircraft serial: 30493
- Aircraft time: 60,134 hours, 21,885 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1170302) DURING INSPECTION FOUND CRACKED FRAME LOCATED AT BS727B AND BETWEEN STR8L TO STR9L AT PASSENGER CABIN. PERFORMED PERMANENT REPAIR ON FRAME BST 727B AND BTW STR 8L TO STR 9L AT PASSENGER CABIN AS PER ERA 579465-14AD REV ORIGINAL AND PRI 579465-14AD REV 0.
